Categorized | BP Reports

Felt Very Calm in the Afternoon, Wondered If Related to Diovan HCT

Monday afternoon (from about noon until 4 pm) I felt very relaxed. And two clients noticed that I seemed very relaxed. This was the first day I forgot to take Diovan HCT (160/12.5 mg) in the morning.

I had to be up early … it almost felt like I was alert, but didn’t want to kick my body into excitement that day.

Gilly from London, UK post this similar sentiment on a Diovan, Valsartan forum.

Apr 26, 2006
 
I have taken this drug for over a year now and it does control my blood pressure but I have also increased excercise and altered lifestyle and diet so guess the two work together .
I am struggling to lose weight and need to lose a stone at least but continuing to try. Only side effects I have found are a much reduced resting pulse rate and also an absence of excitement – ie sometimes feel almost too calm as if I am a bit spaced out.
Suffered bad leg cramps with other BP medication.
Only real concern – is this safe longer term and is there any chance I could ever do without medication – all unmeasurable!

Check out these multivitamins …

Comments are closed.